# SDR 99ZZZX4250

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49079
- Make and model: Cessna 152
- Aircraft serial: 15281138
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Wrong Part
- Location: Tailwheel
- Part time: 945 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CESSNA 152 TEXAS TAIL DRAGGER CONVERSION. TAILWHEEL HALVE SEPARATED AFTER LANDING DUE TO IMPROPER LENGTH BOLTS (TOO SHORT).  INSTALLED CORRECT LENGTH BOLTS AFTER INSPECTING WHEEL HALVES.
